Heroin Itching?
Posted: November 5, 2016, 4:28 PM


Posts: 3
Joined: November 2, 2016



Hey guys,
I posted about my boyfriend the other day and about how he almost died on Halloween of a heroin overdose. I have been thinking for a few days, and some things are coming together.....

Every night when we would go to bed, he would have an uncontrollable itch all around his body. We both were trying to figure out what it could be, and I didn't think it had anything to do with drugs because this happened before he OD'd. I told him it could be the laundry detergent or something, so he rewashed all his clothes with water. He still had the itch days later.

I just want to know if Heroin makes you itch really badly. If so, then that could mean that he has been using during most of our relationship, and lied about it... After he OD'd I asked him directly if he has used any other time in our relationship and he said no.
I just find it hard to trust him now that this incident has happened, and I keep doubting him.
Not to mention I have also found random spoons in his stuff. I didn't check if they were burned or anything, but they were always in weird place like a sock or something.
Im only asking about this, because this will help figure out if I should stay or not. I really want him to be truthful towards me, and if he's lying I don't think I can handle that.

He is a good person, and he is going to a new program about 40 min away from me, so we won't get to see each other much. I keep thinking about breaking up, but I can't bring myself to do it, because I have faith in him and I love him.

This post has been edited by Zoechan on November 5, 2016, 4:29 PM
  Top
Posted: November 5, 2016, 5:07 PM


Posts: 529
Joined: October 15, 2016



yes it does, especially in beginning or if you stopped then started again even after using continually you always going to have itch.. for me is my nose and back always itching
  Top
Posted: November 5, 2016, 5:10 PM


Posts: 529
Joined: October 15, 2016



did he has liver problems I mean any liver illnesses? Or blood disorder ? That can give you itching as well, I am asking about liver because mostly drugs addict have Hepatitis C and that can make your body itch like mad all depends on damage that is done to liver
  Top
Posted: November 5, 2016, 5:13 PM


Posts: 288
Joined: October 12, 2006



YES he IS lying to you. YES the itching is from DRUGS.

--------------------

JEN

I have not been given a spirit of fear but of power,love and a sound mind.
    Top
Posted: November 5, 2016, 6:20 PM


Posts: 2616
Joined: January 4, 2008



Always....
  Top
Posted: November 5, 2016, 8:09 PM


Posts: 970
Joined: May 14, 2015



Itching and spoons in socks....yes again. I know we try to believe what we want but don't ignore your instincts...and evidence..
  Top
WarriorQueen
Posted: November 11, 2016, 1:28 PM







Yes any time I used I hid my spoons. Usually in my purses and laundry bags. I never lite them up so it would just look like a random spoon somewhere.

Also my nose always itched. I don't have hep c I was just tested so yes it is the drugs.

Maybe he doesn't want you to be disappointed in him so he's keeping the truth from you. I'm going to assume he's been using for awhile and got caught when he ODed . If he never would've ODed he never would have told you.
  Top
Posted: November 11, 2016, 9:50 PM


Posts: 14
Joined: March 4, 2016



Does the itching stay with the person even after they quit? Or does methadone continue the itching? I guess what I'm asking is does it eventually go away?
  Top
Posted: November 12, 2016, 6:16 AM


Posts: 529
Joined: October 15, 2016



Sarah when you have your hit usually last anything from 5 to 10 hours(depends on amount and how much you are addicted) but once that time pass itching goes away as well. When I use heroin it would itch for few hours then would go... methadone doesnt make me itch but that is me personally and I am on low dose so maybe for people who are on 100 mills or more maybe it does itch , not sure as I said i am low dose and max I was was 40 mills. And when I am itching its not only my nose but my arms, my back , ears , almost everything but legs.
  Top
Posted: November 17, 2016, 2:29 AM


Posts: 243
Joined: August 18, 2016



Methadone does not usually cause itching in people who are not allergic to it. It is a synthetic opiate where heroin is a natural one. Natural opiates tend to cause histamine reactions (the itching) moreso then synthetic ones...though they all can if the person is sensitive.

Random spoons..yup, I hid mine too! Purses, socks, under couch cushions...you name it! Yes, he is lying to you!
  top of page  Top